# SDR DLM90080042

- Difficulty date: January 6, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 33,958 hours, 18,128 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part serial: 83502
- Condition: Cracked
- Location: Rt Elev Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEV AFT FAIRING CLIP CRACKED.  REMOVED AND REPLACED RT ELEV AFT FAIRING CLIP IAW 51-30-2.
